Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    fent patches
    avatar
    Anon_238810 posted:
    use the 25mg patch because my hand was cut off at work and reattached.i have been using them for over a year now and when first put on about 6 hours later i start itching everywhere. it goes away after a while. it also gives me energy to do things for a day then as time goes on it slows till i put another one on.
    Reply
     
    avatar
    Magsjeanea responded:
    what do you need to know? Are you worried about the itching? Are you worried about the energy or the energy slowdown? Please write back so we will be able to help you. I use a patch and make sure it is on my leg cause it causes itching when on my arm or my chest. I also use a bioclusive dressing like Tegaderm, you can get them at Walgreens or a local drug store just ask the pharmacist. Hope you get the answers you are seeking.
    Take good care,
    Jeaneau
    Love Goes There, Mag's Jeaneau
     
    avatar
    annette030 responded:
    Itching all over is a fairly common side effect of opioid drugs. Examine your skin for any rash and see your doctor and let him know what is going on.

    I had all over itching with vicodin for awhile, and it went away on its own.

    Take care, Annette
     
    avatar
    REDDOGG43 responded:
    I was put on the patch one time and yes it mad me itch terible also I also broke out in terrible rashes. I will never use those again. I f you are breakin out in a rash around the spot u apply them u may be like me to the adhessive. I don't know of any opioad that dose not make you itch over time it will usually go away.


    Take care RED DOGG


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.